# SDR GLBA2001232

- Difficulty date: November 24, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 12,612 hours, 15,389 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 1143800351
- Part serial: W29186HA
- Condition: Erratic
- Location: #2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 VSI FLUX, REPLACED INDICATOR OPS CHECKED SYSTEM SATISFACTORY
